Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mrrreeow

Alesse has ruined by skin.......

Recommended Posts

Hi everybody,

I'm pretty new here - I usually use healthboards.com.

This site is waaaaaay better.

Anyways, I went on Alesse over a month ago - after two weeks, my skin kept breaking out (terribly).

I went from mild to moderate acne in just one week.

So after two weeks, I went off the pill and got my period early.

Ever since, my skin has been getting progressively worse!!!!!

I had pretty mild acne for about 2 years (because I went on Accutane 2 years ago).

The only reason I went on Alesse was because it seemed like the effects of Accutane were wearing off.

My skin has not gotten any better since I went off the pill.

And all the topicals I have tried just irritated my skin and made it feel tight (break out more).

I now have acne all over my face (forehead, nose, bridge of nose, cheeks, jawline, not chin)....

I will probably be getting my period in a few days - should I try Ortho Tri-cyclen?

I recall trying it once, and going off it after a week because of nausea - but I don't think it broke me out really badly.

I'm so confused...... should I leave my skin alone, should I just try Ortho?I have tried leaving my skin alone... but I keep breaking out regardless.

How can hormones destroy your face that badly?

Share this post


Link to post
Share on other sites

while you are figuring out what hormone balancing drug to take I definitely think you should get yourself a topical routine. Even if you start taking some new bcp the effects are gonna take 4-6 weeks to kick in. I think you need to get onto managing things topically as well.

Share this post


Link to post
Share on other sites

I DO NOT reccomend going on Ortho (or any other BCP for that matter) for just acne. Like the Alesse ruined your skin - the Ortho that I was on ruined my hair! I noticed increased shedding about 6-8 weeks after I started taking it, and after 2 weeks couldn't take it anymore. I've been off for just over 2 weeks now, and so far don't have any improvement.

Messing with your natural hormones is serious, and I really regret starting the pill just so my skin could be clear.

For the record, it did crap for my skin/oil production/periods. confused.gif

Share this post


Link to post
Share on other sites

Well the thing with topicals is, I was using clindoxyl and differin (alternate nights) for quite a long time.

After Accutane, I stuck with those and my skin stayed somewhat clear.

I had mild acne.

But my skin got a little worse each day.

Thats why I went to Alesse (I didn't know it was the most androgenic birth control pill).

But ever since Alesse, and going off it...... Clindoxyl and Differin seem to be irritating my skin!

Why?

So the dermatologist put me on Stievamycin; which only worked for about 2 weeks.... it has stopped working and also irritates my skin.

Is this ever frustrating.

Share this post


Link to post
Share on other sites

absolutely HATE bcp!!!! they always mess me up somehow. usually they make me break out. orthotricycline made me go absolutely nuts for like 8 months. i just tried the patch and i was throwing up every half an hour until i took it back off. terrible!

Share this post


Link to post
Share on other sites

Are you experiencing cystic acne right now or lots of white heads? If you are experiencing cystic acne maybe you should consider going on the tane again?

Don't use Ortho Tri it broke me out in the most severe cystic outbreak out my life. Now i'm taking accutane. Anyway, i'm just thinking you should consider other options other than bcp. It didn't work right?

How old are you? By the way.

Take care and keep us updated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×